Alert archive / Pennsylvania / Areal Flood Advisories in 2014
Areal Flood Advisory 321, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 10, 2014, 9:19 PM EDT for Chester County, Pennsylvania. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2014, 9:19 PM EDT (01:19 UTC)
- Expired
- Jul 11, 2014, 12:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
County Chester County, PA
The radar
The Philadelphia radar (KDIX), 112 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 946 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
561
WGUS81 KPHI 110119
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
919 PM EDT THU JUL 10 2014
PAC029-110415-
/O.NEW.KPHI.FA.Y.0321.140711T0119Z-140711T0415Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHESTER PA-
919 PM EDT THU JUL 10 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
CENTRAL CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 1215 AM EDT
* AT 916 PM EDT WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF
SLOW MOVING HEAVY RAINFALL ACROSS PORTIONS OF CENTRAL CHESTER
COUNTY. RADAR ESTIMATES SHOW OVER AN INCH HAS FALLEN AROUND THE
DOWNINGTOWN AND EXTON AREA. AN ADDITIONAL HALF TO ONE INCH IS
POSSIBLE WITHIN THE ADVISED AREA OVER THE NEXT HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
&&
LAT...LON 4004 7594 4011 7595 4011 7594 4013 7551
4012 7546 4011 7547 4010 7546 3997 7548
3996 7549 3994 7600 3997 7600
$$
HEAVENERWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 10, 7:47 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 10, 7:47 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
747 PM EDT THU JUL 10 2014
.SYNOPSIS...
A STATIONARY FRONTAL BOUNDARY WILL REMAIN OVER THE DELMARVA TONIGHT
BEFORE SLOWLY PUSHING SOUTH OF THE AREA FRIDAY. HIGH PRESSURE BUILDS
IN FROM THE NORTHEAST FRIDAY INTO SATURDAY. RETURN FLOW DEVELOPS
LATE IN THE WEEKEND AND EARLY NEXT WEEK AS HIGH PRESSURE MOVES
OFFSHORE AND AN STRONG UPPER LOW DIGS INTO THE UPPER MIDWEST. A COLD
FRONT WILL APPROACH THE EASTERN SEABOARD TUESDAY BEFORE MOVING
OFFSHORE BY WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
BACKDOOR COLD FRONT HAS CLEARED OUR CWA. BUT WITH TROFFING ALOFT,
THERE IS STILL SUFFICIENT INSTABILITY FOR SHOWERS AND
THUNDERSTORMS TO FORM. IF 7/8/14 WAS THE DAY THE HRRR AND COSPA
RAN TO THEIR AGENT AND RENEGOTIATE THEIR CONTRACTS, TODAY IS THE DAY
TO BE THANKFUL THE REVERSE CANT BE DONE. DIFFICULT MORE SUBTLE SCENARIO
WITH NONE OF THE MESOSCALE MODELS HANDLING/VERIFYING CONVECTION
WELL AND FALLING OFF TRACK RATHER QUICKLY WITHIN OUR CWA. WITH
SHORT WAVES STILL PROGGED TO PROGRESS THROUGH THE TROF, SFC BASED
INSTABILITY EXCEEDING 2K JOULES WEST, BOUNDARIES PROVIDING LIFT,
WE ARE GOING TO KEEP THE PRESENT FORECAST, WATCH, GOING UNTIL WE
SEE WHAT COMES OF THE CONVECTION EXITING THE ALLEGHENIES. ANY ESTF
UPDATES ARE GOING TO BE BASED ON ADJUSTING FOR TEMPS WHERE PCPN IS
OR JUST RECENTLY HAS OCCURRED.
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR OUR DELMARVA AND SOUTHERN
NEW JERSEY COUNTIES WHERE IT HAS RAINED HEAVILY DURING THE DAY
TODAY, AND THE POTENTIAL FOR ADDITIONAL HEAVY RAIN EXISTS.
PW VALUES REMAIN HIGH WITH VALUES 1.75-2 INCHES ACROSS THE AREA.
MEANWHILE, THE MID-LEVEL TROUGH CONTINUES TO APPROACH THE AREA
FROM THE WEST AND SEVERAL VORTICITY IMPULSES WILL CONTINUE TO
SLIDE ACROSS THE AREA THROUGH THIS EVENING. ALL OF THIS COMBINED
WILL HELP ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOP. IT HAS
ALREADY RAINED ACROSS PORTIONS OF THE WATCH AREA TODAY, AND WHERE
IT HAS RAINED, IT'S BEEN VERY HEAVY WITH UP TO 3-4 INCHES IN SOME
AREAS IN AN HOUR OR TWO. WITH THE POTENTIAL FOR ADDITIONAL HEAVY
RAINFALL ACROSS THESE AREAS, WE HAVE ISSUED A FLASH FLOOD WATCH
THROUGH THIS EVENING.
THERE ARE SCATTERED SHOWERS AND THUNDERSTORMS MOVING THROUGH CENTRAL
AND NORTHEASTERN PENNSYLVANIA, THROUGH THESE HAVE BEEN MOVING AND
WILL LIKELY BE MORE DIURNAL IN NATURE AND SHOULD DISSIPATE AROUND
SUNSET; SO NO WATCH FURTHER NORTH.
WE EXPECT MUCH OF THE PRECIPITATION TO BEGIN TO DIMINISH LATER THIS
EVENING AND TOWARD MIDNIGHT AS INSATIABILITY WANES AND PW VALUES
BEGIN TO LOWER. THEREFORE THE WATCH ENDS AT LOCAL MIDNIGHT. HOWEVER,
WITH THE FRONT REMAINING NEARBY AND THE MID-LEVEL TROUGH STILL TO
OUR WEST, THERE WILL STILL BE THE POTENTIAL FOR A FEW SHOWERS AND
THUNDERSTORMS INTO FRIDAY MORNING.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
THE PESKY FRONTAL BOUNDARY IS EXPECTED TO PUSH BACK OFFSHORE ON
FRIDAY, AND STALL ACROSS THE OCEAN WATERS TO OUR EAST. PW VALUES
CONTINUE TO LOWER THROUGH THE DAY, BUT THE MID-LEVEL THROUGH WILL BE
MOVING OVERHEAD THROUGH THE DAY. THERE WILL REMAIN THE CHANCE FOR
ISOLATED-SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA, WITH
THE BEST POTENTIAL ACROSS SOUTHERN NEW JERSEY AND SOUTHERN DELMARVA.
HIGHS ON FRIDAY WILL DEPEND ON HOW MUCH SUNSHINE WE GET, WITH CLOUDY
AREAS LIKELY BEING CLOSER TO THE COOLER MET GUIDANCE AND SUNNIER
AREAS CLOSER TO THE WARMER MAV GUIDANCE. FOR NOW, WE TOOK A BLEND OF
THE MAV/MET/MOSGUIDE FOR DAYTIME HIGHS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
SURFACE HIGH PRESSURE CENTERED JUST EAST OF NEW ENGLAND WILL PROVIDE
NICE WEATHER THROUGH SATURDAY. FRIDAY NIGHT WILL FEATURE CLEAR SKIES
AND COOL TEMPERATURES FOR THIS TIME OF YEAR, AND AN EASTERLY FLOW
WILL KEEP HIGHS IN THE 80S ON SATURDAY. CONDITIONS WILL BEGIN TO
DETERIORATE SOMEWHAT ON SUNDAY AS A FRONTAL BOUNDARY APPROACHES FROM
THE WEST. CLOUDS WILL BE ON THE INCREASE AND SHOWERS AND
THUNDERSTORM ACTIVITY WILL BECOME INCREASINGLY LIKELY FROM WEST TO
EAST AS THE DAY WEARS ON. THESE CLOUDS SHOULD KEEP THE HIGH
TEMPERATURES ON SUNDAY ONE OR TWO DEGREES COOLER THAN SATURDAY.
AN ANOMALOUSLY STRONG NRN STREAM CLOSED LOW IS FORECAST TO DIVE SOUTHWARD
FROM NEAR HUDSON BAY INTO THE UPPER MIDWEST EARLY NEXT WEEK, SETTING
UP A RATHER UNUSUAL PATTERN FOR THIS TIME OF YEAR. THE MID-ATLANTIC
REGION WILL BE SITUATED IN AN INCREASINGLY DIFFLUENT FLOW PATTERN
ALOFT ON THE SOUTHEASTERN PERIPHERY OF THE AMPLIFYING UPPER TROUGH
AND ON THE WESTERN PERIPHERY OF THE WESTERN ATLANTIC RIDGE. THE HEAT
AND HUMIDITY WILL RETURN MONDAY AND TUESDAY DURING THIS TIME AS
STRENGTHENING SOUTHWESTERLY FLOW AHEAD OF THE LOW BECOMES
ESTABLISHED OVER THE EASTERN CONUS. MAX TEMPS IN THE LOWER 90S
APPEAR LIKELY MONDAY AND TUESDAY. LEANED TOWARD THE SLOWER ECMWF
SOLUTION REGARDING THE ARRIVAL OF THE FROPA ON TUESDAY. RAISED MAX
TEMPS A FEW DEGREES FROM 12Z WPC GUIDANCE AS A SLOWER SOLUTION WOULD
KEEP THE PRE-FRONTAL WARM AIRMASS THAT IS CHARACTERIZED BY 850 MB
TEMPS NEAR 20C OVER THE AREA INTO TUESDAY. MAX TEMPS IN THE LOWER
90S OVER THE COASTAL MID-ATLANTIC REGION FOR ONE MORE DAY.
MONDAY AND TUESDAY BOTH LOOK TO BE A RATHER STORMY PERIOD FOR THE
AREA. THE FOCUS FOR CONVECTION APPEARS TO BE A PRE-FRONTAL/LEE
TROUGH ON MONDAY AND THE MAIN COLD FRONT FOR TUESDAY. FAVORABLE
DYNAMICS IN THE RIGHT ENTRANCE REGION OF AN UNSEASONABLY STRONG
UPPER-LEVEL JET STREAK AND AHEAD OF THE APPROACHING LONGWAVE TROUGH
ALSO LOOKS TO CONTRIBUTE TO SYNOPTIC LIFT OVER THE AREA ON TUESDAY.
THERE ARE STILL PLENTY OF DETAILS THAT NEED TO BE WORKED OUT THIS
FAR OUT, BUT THE POTENTIAL IS THERE FOR SEVERE THUNDERSTORM EVENTS
BOTH DAYS. SPC HAS DEPICTED THE AREA IN A DAY 6 SLIGHT RISK FOR
TUESDAY.
COLD FROPA LIKELY TUESDAY NIGHT OR EARLY WEDNESDAY. MUCH COOLER
AND DRIER CONDITIONS ARE FORECAST TO RETURN BEHIND THE COLD FRONT
BY WEDNESDAY. THE 12Z ECMWF INDICATES H8 TEMPS DROPPING INTO THE
SINGLE DIGITS BEHIND THE FRONT.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
00Z TAFS CARRY SOME MVFR CONDITIONS INLAND AT FOGGIER TERMINALS
AND IFR CIGS AT COASTAL TERMINALS LATER TONIGHT.
FOR THIS EVENING, CONVECTION IN THE SUSQUEHANNA VALLEY IS ONLY
SLOWLY DRIFTING EASTSOUTHEAST. SHOWERS INCLUDED AT KRDG INITIALLY,
ALTHOUGH KILG MIGHT NEED AN AMENDMENT IF THEY STAY TOGETHER
LONGER THAN ANTICIPATED. OTHERWISE NON COASTAL TERMINALS SHOULD
HAVE VFR CONDITIONS WITH MAINLY MID LEVEL CIGS OR HIGHER AND LIGHT
EAST WINDS. AT THE COAST, CONFIDENCE IS LESS THAN AVERAGE, BUT
WITH RAIN OFFSHORE AND ONSHORE WIND, WE ARE PREDICTING AN IFR CIG
TO FORM AT THE TERMINALS.
OVERNIGHT, PRIMARILY VFR CONDITIONS WITH SOME MVFR RESTRICTIONS
DUE TO FOG AT SMALLER AIRPORTS AND TERMINALS. ANY CIG SHOULD BE
VFR MID LEVEL OR HIGHER. WINDS WILL BE LIGHT. AT THE COASTAL
TERMINALS (KACY AND KMIV), WE WILL CONTINUE THE IFR CIG WITH SOME
MVFR VSBY RESTRICTIONS. CONFIDENCE LESS THAN AVERAGE.
ON FRIDAY VFR CONDITIONS EXPECTED OR WILL BE REACHED (AT THE COASTAL
TERMINALS) AT ALL AIRPORTS DURING THE MORNING. PCPN CHANCES
OVERALL ARE LESS THAN TODAY AND NO MENTION WILL BE MADE. SOME
CUMULUS CLOUDS SHOULD FORM, BUT NOT EXPECTING A VFR CIG. WINDS
WILL BE LIGHT FROM THE EAST AND A BAY AND SEA BREEZE FRONT SHOULD
FORM. NOT SURE IF A VERY SHARP DISCONTINUITY WILL FORM AS THE
GENERAL WIND FIELD SHOULD BE FROM THE EAST.
OUTLOOK...
FRIDAY NIGHT THRU SATURDAY NIGHT...POTENTIAL FOR IFR CIGS WITH
MARINE STRATUS TO IMPACT TERMINALS, PARTICULARLY ACY/MIV, FRIDAY AND
SATURDAY NIGHTS WITH ONSHORE FLOW. OTHERWISE VFR EXPECTED WITH DRY
CONDITIONS.
SUNDAY AND MONDAY...CHANCE FOR SHRA/TSRA BOTH DAYS. BETTER CHANCE
MAY BE MONDAY WITH A WELL-DEFINED SFC TROUGH DEVELOPING OVER THE
EASTERN SEABOARD. LOCAL/BRIEF RESTRICTIONS POSSIBLE.
TUESDAY...BETTER CHANCE FOR SHRA/TSRA TUESDAY AS A COLD FRONT
APPROACHES.
&&
.MARINE...
SUB-ADVISORY CONDITIONS ARE EXPECTED THROUGH TONIGHT AND FRIDAY WITH
A FRONTAL BOUNDARY DRAPED ACROSS THE WATERS. THERE REMAINS A CHANCE
FOR SHOWERS AND THUNDERSTORMS THROUGH FRIDAY; EXPECT HIGHER WINDS
AND WAVES NEAR THUNDERSTORMS.
OUTLOOK...
FRIDAY NIGHT THROUGH AND SATURDAY NIGHT...HIPRES BUILDS IN FROM THE
NORTHEAST STATES TO START THE WEEKEND. ONSHORE FLOW WILL BE LIGHT.
SUNDAY THROUGH TUESDAY...WINDS VEER, BECOMING SOUTHWESTERLY ON SUNDAY.
SOUTHWEST WINDS STRENGTHEN MONDAY BUT SHOULD REMAIN BELOW SCA
LEVELS. GUSTY SOUTHERLY WINDS AHEAD OF A COLD FRONT ON TUESDAY.
MARGINAL SCA POSSIBLE. CHANCE FOR SHRA/TSRA LATE SUNDAY. BETTER
CHANCE ON MONDAY AND TUESDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NJZ016-
021>024.
DE...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR DEZ001>004.
MD...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MDZ008-012-
015-019-020.
MARINE...NONE.
&&
SYNOPSIS...KLEIN
NEAR TERM...GIGI/ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...KLEIN/MIKETTA
AVIATION...GIGI/KLEIN
MARINE...KLEIN/ROBERTSONHazardous weather outlook, Jul 10, 4:23 PM EDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 423 PM EDT THU JUL 10 2014 NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-070-071- 101>106-112030- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 423 PM EDT THU JUL 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>024-112030- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY- 423 PM EDT THU JUL 10 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SCATTERED SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH THIS AFTERNOON AND EVENING, SOME WHICH COULD PRODUCE HEAVY RAINFALL, LEADING TO FLASH FLOODING. LOCALLY GUSTY WINDS ARE ALSO POSSIBLE WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE. NJZ025-112030- COASTAL ATLANTIC- 423 PM EDT THU JUL 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-112030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 423 PM EDT THU JUL 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING COULD PRODUCE LOCALLY GUSTY WINDS ON THE ATLANTIC COASTAL WATERS OF DELAWARE AND SOUTHERN NEW JERSEY AS WELL AS ON THE DELAWARE BAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 10, 4:36 PM EDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
436 PM EDT THU JUL 10 2014
DEZ003-004-102130-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
436 PM EDT THU JUL 10 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
AT 433 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SLAUGHTER BEACH TO MILTON TO GEORGETOWN...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR MILLSBORO AROUND 500 PM...CAPE HENLOPEN
STATE PARK AROUND 510 PM...BETHANY BEACH AROUND 520 PM AND SOUTH
BETHANY AROUND 530 PM.
LAT...LON 3862 7555 3880 7542 3895 7536 3892 7530
3881 7518 3879 7515 3879 7511 3881 7510
3880 7508 3860 7504 3859 7505 3845 7504
3845 7523
FORECASTER: HEAVENERSpecial weather statement, Jul 10, 6:27 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
627 PM EDT THU JUL 10 2014
NJZ007>010-102330-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-WARREN NJ-
627 PM EDT THU JUL 10 2014
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARREN...
NORTHEASTERN HUNTERDON...NORTHERN SOMERSET AND SOUTHERN MORRIS
COUNTIES...
AT 626 PM EDT...A STRONG THUNDERSTORM WAS NEAR LONG VALLEY...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR LONG VALLEY AROUND 640 PM...CHESTER AROUND
650 PM...PEAPACK AND GLADSTONE AROUND 700 PM...MENDHAM AROUND 710
PM...BASKING RIDGE AROUND 720 PM AND MORRISTOWN AROUND 730 PM.
LAT...LON 4067 7445 4064 7451 4069 7493 4087 7494
4092 7436 4077 7436 4076 7437 4076 7436
4074 7436
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 9:48 PM EDT | Flash Flood Warning | PHI | Chester | 3 hr |
| Jul 10, 11:17 PM EDT | Areal Flood Advisory | PHI | Chester | 118 min |
| Jul 11, 12:55 AM EDT | River Flood Warning | PHI | Chester | 7 hr |
Nearby
Areal Flood Advisories in Pennsylvania, 2014Every areal flood advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.